Solution Behaviors in Coupled Schrodinger Equations with Full-Modulated Nonlinearities

PINAR Z., Deliktaş E.

32nd International Physics Congress of Turkish-Physical-Society (TPS), Bodrum, Turkey, 6 - 09 September 2016, vol.1815 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1815
  • Doi Number: 10.1063/1.4976451
  • City: Bodrum
  • Country: Turkey
  • Istanbul Technical University Affiliated: Yes


The nonlinear partial differential equations have an important role in real life problems. To obtain the exact solutions of the nonlinear partial differential equations, a number of approximate methods are known in the literature. In this work, a time space modulated nonlinearities of coupled Schrodinger equations arc considered. We provide a large class of Jacobi-elliptic solutions via the auxiliary equation method with sixth order nonlinearity and the Chebyshev approximation.